| Model Number |
VTICM513.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 implantable collamer lens of a -14.0/3.0/91 (sphere/cylinder/axis) tore/broke during injection/delivery into the eye on (b)(6) 2024.The reporter stated that the lens was stuck in the plunger.There was patient contact.There was no patient injury.On (b)(6) 2023, a replacement lens was implanted into the patient's right eye (od).The problem was resolved.Status of the eye is reported as quiet.